# SDR CA971216008

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Part number: 2337132
- Condition: Leaking
- Location: Supercharger
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FOUND IN SUPERCHARGER.  NR 9 SEAL REPLACED.
